Stuck In Limbo About Whether To Take My SSRI Or Not in Zoloft/Lustral (sertraline) Posted October 9, 2018 When I discontinued Cymbalta it took months to feel normal sexually. It's been over 18 months without medication. In the last few months I have had much worse anxiety than anything previously experienced. I still have a stash of Cymbalta (as per agreement with psychiatrist) so if I felt the need before my next appointment I could start taking them again. After 4 days I could not orgasm normally. In 6 days I felt much less anxiety. After a couple weeks of unable to get sexual release I quit Cymbalta. I also had started back on the Wellbutrin at 150mg, but thats not cutting the anxiety alone anymore. It sure helped with my desires though. Mix great desire with impossible resolution and you have frustration. Anxiety and frustration. Cymbalta makes it so hard to finish. I just shake like I'm having tremors or becoming possessed by demons. Sometimes while trying to get there, I lose all pleasurable feelings and it becomes an annoying sensation. I can go for a while with a good feeling and then it switches to uncomfortable, it is so bizarre. Speaking of bizarre Vanta, you should never feel bad telling your doctor that you cant orgasm because of a medication, I am sure your doctor has heard it before. My doctor was quick to admit that it is a common problem and yet they don't know why. Best of luck to you and any others with this problem.